Decompositions of complete 3-uniform hypergraphs into small 3-uniform hypergraphs

Bryant, Darryn, Herke, Sarada, Maenhaut, Barbara and Wannasit, Wannasiri (2014) Decompositions of complete 3-uniform hypergraphs into small 3-uniform hypergraphs. Australasian Journal of Combinatorics, 60 2: 227-254.

Author Bryant, Darryn
Herke, Sarada
Maenhaut, Barbara
Wannasit, Wannasiri
Title Decompositions of complete 3-uniform hypergraphs into small 3-uniform hypergraphs
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 2202-3518
Publication date 2014
Sub-type Article (original research)
Open Access Status Not Open Access
Volume 60
Issue 2
Start page 227
End page 254
Total pages 28
Place of publication Brisbane, QLD, Australia
Publisher Centre for Discrete Mathematics & Computing
Formatted abstract
In this paper we consider the problem of determining all values of v for which there exists a decomposition of the complete 3 uniform hypergraph on v vertices into edge-disjoint copies of a given 3-uniform hypergraph. We solve the problem for each 3 uniform hypergraph having at most three edges and at most six vertices, and for the 3-uniform hypergraph of order 6 whose edges form the lines of the Pasch configuration.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 28 Jan 2016, 10:46:12 EST by Kay Mackie on behalf of Learning and Research Services (UQ Library)